# SDR SWIA202265259

- Difficulty date: April 2, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 39,342 hours, 25,281 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

AFTER TAKEOFF NOSE GEAR WOULDNÂ€™T COME UP  (FLIGHT 4604 - FILED CLOSED)    FOUND NLG LOCKPIN INSTALLED ON NLG. REMOVED NLG LOCKPIN. AIRCRAFT GOOD FOR SERVICE.
